MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1311-36
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented remotely for a follow-up on (b)(6) 2022.Review of the transmission revealed the implantable cardioverter defibrillator (icd) had an alert for long charge time.The programming changes were recommended but were not performed at this time.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported field event of extended charge time was confirmed.Review of device data showed the device had a charge time out during capacitor maintenance.The high voltage capacitors were sent to the manufacturer for analysis.The cause of the long charge time was due to an internal high voltage capacitor anomaly associated with the abbott ellipse implantable cardioverter defibrillator (icds) field action in august 2014.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
New information received notes the implantable cardioverter defibrillator (icd) was explanted and replaced on (b)(6) 2022.The patient condition is unknown.

Brand Name
ELLIPSE VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13952843
Report Number2017865-2022-06626
Device Sequence Number4163697
Product Code NVZ
UDI-Device Identifier05414734506106
UDI-Public05414734506106
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberCD1311-36
Device Catalogue NumberCD1311-36
Device Lot Number3753673
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer04/15/2022
06/28/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date05/09/2022
06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale